Skip to product information
1 of 1

DominionRoadPharmacy

Nurofen Meltlets Berry Bursts 12

Nurofen Meltlets Berry Bursts 12

Regular price $10.90 NZD
Regular price Sale price $10.90 NZD
Sale Sold out
Tax included. Shipping calculated at checkout.

Nurofen Meltlets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Ibuprofen pain relief that melts on your tongue conveniently without the need to take with water, making them great for when you’re out and about. For the temporary relief of pain and/or inflammation associated with: Headache Migraine headache Tension headache Muscular pain Cold & flu symptoms Period pain Dental pain Sinus pain Back pain Arthritic pain Reduces fever. For the temporary relief from pain and inflammation. Always read the label and follow the directions for use. Incorrect use could be harmful. Do not use if you have a stomach ulcer. If symptoms persist see your healthcare professional.

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice.

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. DO NOT USE IF: • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: • for more than 3 days at a time. • if you have asthma. • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • if you are trying to become pregnant or during the first 6 months of pregnancy. • in children suffering from chickenpox (varicella). • in children suffering from dehydration through diarrhoea and/or vomiting. • if you are taking other medication regularly. • if you are aged 65 years or older. • in children under 12 years of age.

Active Ingredient (per meltlet): Ibuprofen 200mg. Contains sucralose Nurofen Meltlets contains synthetic flavours

View full details